Alert archive / Nevada / Freeze Warnings in 2012
Freeze Warning 4, NWS Elko, NV
NWS Elko, NV issued this freeze warning at Jun 9, 2012, 3:34 AM PDT for 6 counties in Nevada. It took effect at Jun 10, 2012, 12:00 AM PDT. It was in force for 8 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 9, 2012, 3:34 AM PDT (10:34 UTC)
- In effect from
- Jun 10, 2012, 12:00 AM PDT
- Expired
- Jun 10, 2012, 8:00 AM PDT
- In force
- 8 hr
- Issued by
- NWS Elko, NV
Counties Elko County, NV, Eureka County, NV, Humboldt County, NV, Lander County, NV, Nye County, NV, White Pine County, NV
The radar
The Elko radar (KLRX), 91 km from the middle of the area, began a volume at 10:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 1:30 AM PDT | NON-TSTM WND GST 58 | 6 N Area 9 (Nts A09), NV | 58 MPH WIND GUST RECORDED AT CLIMAX MINE AT AN ELEVATION OF 5112 FT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Reno, NV (KREV), launched 00:00Z, 10.6 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3503 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
671 WWUS75 KLKN 091034 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 334 AM PDT SAT JUN 9 2012 NVZ031-034-039-040-100500- /O.UPG.KLKN.FZ.A.0004.120610T0700Z-120610T1500Z/ /O.NEW.KLKN.FZ.W.0004.120610T0700Z-120610T1500Z/ /O.CON.KLKN.WI.Y.0028.120609T1700Z-120610T0500Z/ NORTHERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE- SOUTH CENTRAL ELKO COUNTY-NORTHWESTERN NYE COUNTY- INCLUDING THE CITIES OF...JACKPOT...WILDHORSE...OWYHEE... SECRET PASS...LAMOILLE CANYON...HARRISON PASS...WELLS... RUBY VALLEY...PEQUOP SUMMIT...TONOPAH...ROUND MOUNTAIN 334 AM PDT SAT JUN 9 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PDT THIS EVENING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * WINDS: WEST-NORTHWEST 20 TO 30 MPH WITH GUSTS TO 50 MPH. * TEMPERATURES: LOWS SATURDAY NIGHT WILL RANGE FROM 24 TO 32 DEGREES. * TIMING: STRONGEST WINDS TODAY WILL BE BETWEEN NOON AND 5 PM PDT. COLDEST TEMPERATURES WILL BE SUNDAY MORNING BETWEEN 4 AM AND 7 AM PDT. * LOCATIONS INCLUDE: JACKPOT...WILDHORSE...OWYHEE...SECRET PASS...LAMOILLE CANYON...HARRISON PASS...WELLS... PEQUOP SUMMIT * IMPACTS: GUSTY WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. BLOWING DUST MAY ALSO REDUCE VISIBILITY AT TIMES. SUB-FREEZING TEMPERATURES TONIGHT INTO SUNDAY MORNING WILL DAMAGE OR KILL UNPROTECTED TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NVZ030-035>038-100500- /O.UPG.KLKN.FZ.A.0004.120610T0700Z-120610T1500Z/ /O.NEW.KLKN.FZ.W.0004.120610T0700Z-120610T1500Z/ HUMBOLDT COUNTY-WHITE PINE COUNTY- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- SOUTHWESTERN ELKO COUNTY- INCLUDING THE CITIES OF...WINNEMUCCA...MCDERMITT...ELY...RUTH... MCGILL...BATTLE MOUNTAIN...AUSTIN...EUREKA...DIAMOND VALLEY... ELKO...SPRING CREEK...CARLIN 334 AM PDT SAT JUN 9 2012 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES: LOWS SATURDAY NIGHT WILL RANGE FROM 24 TO 32 DEGREES. * TIMING: COLDEST TEMPERATURES WILL BE SUNDAY MORNING BETWEEN 4 AM AND 7 AM PDT. * LOCATIONS INCLUDE: WINNEMUCCA...MCDERMITT...PARADISE VALLEY... GOLCONDA SUMMIT * IMPACTS: SUB-FREEZING TEMPERATURES TONIGHT INTO SUNDAY MORNING WILL DAMAGE OR KILL UNPROTECTED TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NVZ033-100500- /O.CON.KLKN.WI.Y.0028.120609T1700Z-120610T0500Z/ SOUTHEASTERN ELKO COUNTY- INCLUDING THE CITIES OF...SILVER ZONE PASS...WEST WENDOVER 334 AM PDT SAT JUN 9 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PDT THIS EVENING... * WINDS: WEST-NORTHWEST 20 TO 30 MPH WITH GUSTS TO 50 MPH ON SATURDAY. * TIMING: STRONGEST WINDS WILL BE BETWEEN 2 PM AND 7 PM PDT. * LOCATIONS INCLUDE: SILVER ZONE PASS...WEST WENDOVER. * IMPACTS: GUSTY WINDS WILL MAKE DRIVING DIFFICULT TODAY... PARTICULARLY FOR HIGH PROFILE VEHICLES. BLOWING DUST MAY ALSO REDUCE VISIBILITY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
4 follow-up statements
875 WWUS75 KLKN 092142 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 242 PM PDT SAT JUN 9 2012 NVZ031-034-039-040-100945- /O.CON.KLKN.FZ.W.0004.120610T0700Z-120610T1500Z/ /O.CON.KLKN.WI.Y.0028.000000T0000Z-120610T0500Z/ NORTHERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE- SOUTH CENTRAL ELKO COUNTY-NORTHWESTERN NYE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...JACKPOT...WILDHORSE... OWYHEE...SECRET PASS...LAMOILLE CANYON...HARRISON PASS...WELLS... PEQUOP SUMMIT...TONOPAH...ROUND MOUNTAIN 242 PM PDT SAT JUN 9 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PDT SUNDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING. * WINDS: WEST-NORTHWEST 20 TO 30 MPH THIS EVENING WITH GUSTS TO 50 MPH. * TEMPERATURES: LOWS TONIGHT INTO EARLY SUNDAY MORNING WILL RANGE FROM 24 TO 32 DEGREES. * TIMING: STRONGEST WINDS WILL CONTINUE UNTIL 7 PM PDT THIS EVENING. COLDEST TEMPERATURES WILL BE SUNDAY MORNING BETWEEN 4 AM AND 7 AM PDT. * LOCATIONS INCLUDE: JACKPOT...WILDHORSE...OWYHEE...SECRET PASS...LAMOILLE CANYON...HARRISON PASS...WELLS... PEQUOP SUMMIT...TONOPAH...ROUND MOUNTAIN * IMPACTS: GUSTY WINDS THIS EVENING WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. BLOWING DUST MAY ALSO REDUCE VISIBILITY AT TIMES. SUB-FREEZING TEMPERATURES LATE TONIGHT INTO SUNDAY MORNING WILL DAMAGE OR KILL UNPROTECTED TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NVZ030-035>038-100945- /O.CON.KLKN.FZ.W.0004.120610T0700Z-120610T1500Z/ HUMBOLDT COUNTY-WHITE PINE COUNTY- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- SOUTHWESTERN ELKO COUNTY- INCLUDING THE FOLLOWING LOCATIONS...WINNEMUCCA...MCDERMITT... PARADISE VALLEY...GOLCONDA SUMMIT...ELY...MCGILL...CONNORS PASS... GREAT BASIN NATIONAL PARK...BATTLE MOUNTAIN...EMIGRANT PASS... AUSTIN...AUSTIN SUMMIT...EUREKA...DIAMOND VALLEY...PINTO SUMMIT... ELKO...SPRING CREEK...CARLIN 242 PM PDT SAT JUN 9 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PDT SUNDAY. * TEMPERATURES: LOWS TONIGHT INTO EARLY SUNDAY MORNING WILL RANGE FROM 24 TO 32 DEGREES. * TIMING: COLDEST TEMPERATURES WILL BE SUNDAY MORNING BETWEEN 4 AM AND 7 AM PDT. * LOCATIONS INCLUDE: WINNEMUCCA...MCDERMITT...PARADISE VALLEY...GOLCONDA SUMMIT...ELY...MCGILL...CONNORS PASS...GREAT BASIN NATIONAL PARK...BATTLE MOUNTAIN...EMIGRANT PASS...AUSTIN...AUSTIN SUMMIT...EUREKA...DIAMOND VALLEY...PINTO SUMMIT...ELKO...SPRING CREEK...CARLIN * IMPACTS: SUB-FREEZING TEMPERATURES LATE TONIGHT INTO SUNDAY MORNING WILL DAMAGE OR KILL UNPROTECTED TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NVZ033-100500- /O.CON.KLKN.WI.Y.0028.000000T0000Z-120610T0500Z/ SOUTHEASTERN ELKO COUNTY- INCLUDING THE FOLLOWING LOCATIONS...SILVER ZONE PASS... WEST WENDOVER 242 PM PDT SAT JUN 9 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING. * WINDS: WEST-NORTHWEST 20 TO 30 MPH THIS EVENING WITH GUSTS TO 50 MPH. * TIMING: THE STRONGEST WINDS WILL CONTINUE UNTIL AROUND 7 PM PDT. * LOCATIONS INCLUDE: SILVER ZONE PASS...WEST WENDOVER. * IMPACTS: GUSTY WINDS WILL MAKE DRIVING DIFFICULT THIS EVENING...PARTICULARLY FOR HIGH PROFILE VEHICLES. BLOWING DUST MAY ALSO REDUCE VISIBILITY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ RCM
328 WWUS75 KLKN 100451 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 951 PM PDT SAT JUN 9 2012 NVZ031-034-039-040-101500- /O.EXP.KLKN.WI.Y.0028.000000T0000Z-120610T0500Z/ /O.CON.KLKN.FZ.W.0004.120610T0700Z-120610T1500Z/ NORTHERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE- SOUTH CENTRAL ELKO COUNTY-NORTHWESTERN NYE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...JACKPOT...WILDHORSE... OWYHEE...SECRET PASS...LAMOILLE CANYON...HARRISON PASS...WELLS... PEQUOP SUMMIT...TONOPAH...ROUND MOUNTAIN 951 PM PDT SAT JUN 9 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT SUNDAY... ...WIND ADVISORY WILL EXPIRE AT 10 PM PDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 10 PM PDT THIS EVENING. A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT SUNDAY. * TEMPERATURES: LOWS TONIGHT INTO EARLY SUNDAY MORNING WILL RANGE FROM 24 TO 32 DEGREES. * TIMING: COLDEST TEMPERATURES WILL BE SUNDAY MORNING BETWEEN 4 AM AND 7 AM PDT. * LOCATIONS INCLUDE: JACKPOT...WILDHORSE...OWYHEE...SECRET PASS...LAMOILLE CANYON...HARRISON PASS...WELLS... PEQUOP SUMMIT...TONOPAH...ROUND MOUNTAIN * IMPACTS: SUB-FREEZING TEMPERATURES LATE TONIGHT INTO SUNDAY MORNING WILL DAMAGE OR KILL UNPROTECTED TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NVZ033-100600- /O.EXP.KLKN.WI.Y.0028.000000T0000Z-120610T0500Z/ SOUTHEASTERN ELKO COUNTY- INCLUDING THE FOLLOWING LOCATIONS...SILVER ZONE PASS... WEST WENDOVER 951 PM PDT SAT JUN 9 2012 ...WIND ADVISORY WILL EXPIRE AT 10 PM PDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 10 PM PDT THIS EVENING. GUSTY WINDS OVER MUCH OF THE REGION EARLIER TODAY HAVE SUBSIDED BELOW ADVISORY LEVELS THIS EVENING...AS SUCH WILL ALLOW THE WIND ADVISORY TO EXPIRE AT 10 PM TONIGHT. $$ NVZ030-035>038-101500- /O.CON.KLKN.FZ.W.0004.120610T0700Z-120610T1500Z/ HUMBOLDT COUNTY-WHITE PINE COUNTY- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- SOUTHWESTERN ELKO COUNTY- INCLUDING THE FOLLOWING LOCATIONS...WINNEMUCCA...MCDERMITT... PARADISE VALLEY...GOLCONDA SUMMIT...ELY...MCGILL...CONNORS PASS... GREAT BASIN NATIONAL PARK...BATTLE MOUNTAIN...EMIGRANT PASS... AUSTIN...AUSTIN SUMMIT...EUREKA...DIAMOND VALLEY...PINTO SUMMIT... ELKO...SPRING CREEK...CARLIN 951 PM PDT SAT JUN 9 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT SUNDAY. * TEMPERATURES: LOWS TONIGHT INTO EARLY SUNDAY MORNING WILL RANGE FROM 24 TO 32 DEGREES. * TIMING: COLDEST TEMPERATURES WILL BE SUNDAY MORNING BETWEEN 4 AM AND 7 AM PDT. * LOCATIONS INCLUDE: WINNEMUCCA...MCDERMITT...PARADISE VALLEY... GOLCONDA SUMMIT...ELY...MCGILL...CONNORS PASS... GREAT BASIN NATIONAL PARK...AUSTIN...AUSTIN SUMMIT... EUREKA...DIAMOND VALLEY...PINTO SUMMIT...BATTLE MOUNTAIN... EMIGRANT PASS... ELKO...SPRING CREEK...CARLIN * IMPACTS: SUB-FREEZING TEMPERATURES LATE TONIGHT INTO SUNDAY MORNING WILL DAMAGE OR KILL UNPROTECTED TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ROOD
773 WWUS75 KLKN 100917 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 217 AM PDT SUN JUN 10 2012 NVZ030-031-034>040-101500- /O.CON.KLKN.FZ.W.0004.000000T0000Z-120610T1500Z/ HUMBOLDT COUNTY-NORTHERN ELKO COUNTY- RUBY MOUNTAINS/EAST HUMBOLDT RANGE-WHITE PINE COUNTY- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY- NORTHWESTERN NYE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...WINNEMUCCA...MCDERMITT... PARADISE VALLEY...GOLCONDA SUMMIT...JACKPOT...WILDHORSE... OWYHEE...SECRET PASS...LAMOILLE CANYON...HARRISON PASS...ELY... MCGILL...CONNORS PASS...GREAT BASIN NATIONAL PARK... BATTLE MOUNTAIN...EMIGRANT PASS...AUSTIN...AUSTIN SUMMIT... EUREKA...DIAMOND VALLEY...PINTO SUMMIT...ELKO...SPRING CREEK... CARLIN...WELLS...PEQUOP SUMMIT...TONOPAH...ROUND MOUNTAIN 217 AM PDT SUN JUN 10 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. * TEMPERATURES: LOWS THIS MORNING WILL RANGE FROM 24 TO 32 DEGREES. * TIMING: COLDEST TEMPERATURES WILL BE BETWEEN 4 AM AND 7 AM PDT THIS MORNING. * LOCATIONS INCLUDE: JACKPOT...WILDHORSE...OWYHEE...SECRET PASS...LAMOILLE CANYON...HARRISON PASS...WELLS... PEQUOP SUMMIT...TONOPAH...ROUND MOUNTAIN...ELKO AND SPRING CREEK * IMPACTS: SUB-FREEZING TEMPERATURES THIS MORNING WILL DAMAGE OR KILL UNPROTECTED TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ROOD
942 WWUS75 KLKN 101433 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 733 AM PDT SUN JUN 10 2012 NVZ030-031-034>040-101545- /O.EXP.KLKN.FZ.W.0004.000000T0000Z-120610T1500Z/ HUMBOLDT COUNTY-NORTHERN ELKO COUNTY- RUBY MOUNTAINS/EAST HUMBOLDT RANGE-WHITE PINE COUNTY- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY- NORTHWESTERN NYE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...WINNEMUCCA...MCDERMITT... PARADISE VALLEY...GOLCONDA SUMMIT...JACKPOT...WILDHORSE... OWYHEE...SECRET PASS...LAMOILLE CANYON...HARRISON PASS...ELY... MCGILL...CONNORS PASS...GREAT BASIN NATIONAL PARK... BATTLE MOUNTAIN...EMIGRANT PASS...AUSTIN...AUSTIN SUMMIT... EUREKA...DIAMOND VALLEY...PINTO SUMMIT...ELKO...SPRING CREEK... CARLIN...WELLS...PEQUOP SUMMIT...TONOPAH...ROUND MOUNTAIN 733 AM PDT SUN JUN 10 2012 ...FREEZE WARNING WILL EXPIRE AT 8 AM PDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 8 AM PDT THIS MORNING. TEMPERATURES ARE RISING ABOVE FREEZING THIS MORNING. AS A RESULT THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE. $$ LW
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this freeze warning went out at Jun 8, 10:34 PM PDT, 5 hours earlier.
Area forecast discussion, Jun 8, 10:34 PM PDT, 5 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 1034 PM PDT FRI JUN 8 2012 .SYNOPSIS...A COLD FRONT WILL CROSS THE REGION TONIGHT AND SATURDAY BRINGING GUSTY WINDS AND MUCH COOLER TEMPERATURES TO THE REGION. A WARMING TREND WILL BEGIN EARLY NEXT WEEK. && .UPDATE...QUICK UPDATE TO END THE RED FLAG WARNING ACROSS NORTHERN NEVADA WHICH WAS IN EFFECT THROUGH 10 PM THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY. THE RED FLAG WARNING FOR CENTRAL NEVADA ZONES REMAINS IN EFFECT THROUGH SATURDAY EVENING...HOWEVER CRITICAL CONDITIONS HAVE SUBSIDED THIS EVENING. EXPECT CRITICAL WIND AND RH CONDITIONS TO RETURN TO CENTRAL NEVADA LATE SATURDAY MORNING AND REMAIN THROUGH SATURDAY EVENING. SEE PRODUCTS RNOFWFLKN AND RNORFWLKN FOR ADDITIONAL INFORMATION. && .PREV DISCUSSION... /ISSUED AT 819 PM / SYNOPSIS...A COLD FRONT WILL CROSS THE REGION TONIGHT AND SATURDAY ..BRINGING GUSTY WINDS AND MUCH COOLER TEMPERATURES TO THE REGION. A WARMING TREND WILL BEGIN EARLY NEXT WEEK. UPDATE...HAVE ALLOWED THE WIND ADVISORY TO EXPIRE AS WINDS HAVE DECREASED BELOW WIND ADVISORY CRITERIA. OTHERWISE PLAN NO OTHER CHANGES TO PREVIOUS FORECAST PACKAGE. PREV DISCUSSION... /ISSUED AT 359 PM / SHORT TERM...TONIGHT THROUGH SUNDAY. ANOTHER POTENT SYSTEM IS MOVING INTO THE REGION AS ALREADY EVIDENCED BY THE GUSTY WINDS ACROSS NORTHERN NEVADA AT PRESENT. COLD FRONT IS MOVING ACROSS THE REGION AND WILL GENERALLY CLEAR OUR AREA BY THE OVERNIGHT HOURS. GUSTY WINDS AHEAD OF/ALONG/JUST BEHIND FRONT ASSOCIATED WITH STRONG JET ALOFT AND PRESSURE GRADIENT BEHIND FRONT WILL KEEP ADVISORY CONDITIONS WITH GUSTS TO 50 GOING INTO THE EVENING SO DID NOT CHANGE IT. INSTABILITY DOES NOT LOOK AS SIGNIFICANT AS PREVIOUSLY EXPECTED TO DECREASED THUNDERSTORM COVERAGE THIS EVENING AND IT IS NOW CONFINED TO THE FAR NORTHEASTERN CORNER OF THE STATE. STRONG VORT MAX DUMBELLING AROUND THE LOW WILL SIDESWIPE NORTHERN NEVADA NORTH OF I-80 ON SATURDAY FROM WEST TO EAST...RESULTING IN AN INCREASED RISK OF SHOWERS AND PERHAPS A FEW THUNDERSTORMS IN THE AFTERNOON AS LI'S GO NEGATIVE. FURTHER SOUTH IT SHOULD STAY DRY BUT REMAIN WINDY AS STRONG PRESSURE GRADIENT BEHIND FRONT AND JET ALOFT COMBINE AGAIN. ISSUED NEW WIND ADVISORY FOR OUR TYPICAL NORTHWEST FLOW DOWNSLOPE AREAS...SOUTH-CENTRAL AND SOUTHEASTERN ELKO COUNTY AND NORTHWESTERN NYE COUNTY...AS WELL AS NORTHERN ELKO COUNTY. ELSEWHERE GUSTS SHOULD PROBABLY STAY JUST BELOW ADVISORY LEVELS...BUT THEY WILL BE CLOSE. TEMPERATURES WILL BE MUCH COOLER THAN TODAY BY AT LEAST 20 DEGREES...PERHAPS MORE...THOUGH NOT THE INCREDIBLE NEAR-40 DEGREE DAILY DIFFERENCE THAT MANY AREAS EXPERIENCED EARLIER THIS WEEK. PRESSURE GRADIENT RELAXES AS THE LOW ALOFT PULLS AWAY SATURDAY NIGHT AND SKIES CLEAR OUT...SO ONCE AGAIN WE ARE LOOKING AT ANOTHER FREEZE IN MANY AREAS. THEREFORE...ISSUED FREEZE WATCH FOR MUCH OF THE CWA EXCEPT THE TYPICALLY WARMER LOCALES...NORTHEASTERN NYE AND SOUTHEASTERN ELKO. AFTER A CHILLY MORNING...SUNDAY SHOULD ACTUALLY BE A DECENT DAY WITH PLENTY OF SUNSHINE AS HEIGHTS BUILD AND THE FLOW RELAXES. TEMPERATURES WILL REBOUND AT LEAST 10 DEGREES OVER HIGHS ON SATURDAY...BUT STILL REMAIN BELOW NORMAL FOR JUNE 10. RCM LONG TERM...SUNDAY NIGHT THROUGH NEXT FRIDAY. ZONAL 500MB FLOW ACROSS THE WESTERN CONUS FOR THE FIRST HALF OF THE WEEK WILL TRANSITION TO AN AMPLIFYING TROUGH BY THE END OF THE WEEK. FORECAST CONFIDENCE IS ABOVE AVERAGE WITH GOOD AGREEMENT IN 500MB HEIGHT FIELDS BETWEEN THE LONG RANGE DETERMINISTIC AND ENSEMBLE GUIDANCE. TEMPS WILL RUN ABOVE AVG WITH BELOW AVG PRECIP EXPECTED. FANTASTIC WEATHER EXPECTED SUNDAY NIGHT THROUGH WEDNESDAY WITH PROGRESSIVE ZONAL FLOW OVER THE GREAT BASIN...WHICH WILL LEAD TO MOSTLY SUNNY SKIES AND DRY CONDITIONS. HEIGHTS WILL INCREASE TO 582DAM WHICH WILL SUPPORT HIGH TEMPS IN THE 80S...WITH LOWS IN THE UPPER 30S IN THE COOLER SPOTS TO LOW 40S ACROSS MOST VALLEY LOCATIONS. PATTERN CHANGE IS EXPECTED TO BEGIN BY THURSDAY AS THE GEM/ECWMF/GFS ARE SHOWING A CLOSED 500MB LOW OVER BRITISH COLUMBIA WITH THE TROUGH AXIS LOCATED OFF THE CALI COAST BY THURSDAY. THIS WILL ALLOW FOR THE CENTRAL NEVADA CONVERGENCE ZONE TO DEVELOP WITH INCREASING SOUTHERLY WINDS ACROSS CENTRAL NV. HAVE KEPT THE MENTION OF LOW ISOLATED CONVECTION FOR THURSDAY AFTERNOON ACROSS EASTERN NV. TROUGH IS PROGGED TO BECOME MORE AMPLIFIED BY FRIDAY WITH FALLING HEIGHTS ACROSS THE WESTERN CONUS. HAVE INCREASED POPS AND AREAL COVERAGE OF CONVECTION FRIDAY AFTERNOON TO ACCOUNT FOR THIS POSSIBILITY IN THE FORECAST...HIGH TEMPS WILL ALSO TREND LOWER. AVIATION...VFR CONDITIONS EXPECTED OVER THE NEXT 24HRS. LARGEST IMPACTS TO AVIATION OPERATIONS THIS EVENING AND ON SATURDAY WILL BE THE STRONG WESTERLY WINDS. WINDS WILL WEAKEN BY 03Z TONIGHT...BUT WILL INCREASE ONCE AGAIN OUT OF THE WEST/NORTHWEST AT ALL TAF TERMINALS ON SATURDAY...WITH MAX GUSTS AROUND 35KTS ONCE AGAIN...THE STRONGEST WINDS ARE EXPECTED AT KTPH/KELY. FIRE WEATHER...NO SIGNIFICANT CHANGES TO THE FORECAST WERE MADE AS IN GENERAL THINGS ARE ON TRACK. POTENT SYSTEM APPROACHING HAS PRODUCED GUSTY WINDS AS ADVERTISED ACROSS THE REGION WHICH HAVE COMBINED WITH LOW HUMIDITY IN PLACE TO RESULT IN HAZARDOUS FIRE WEATHER CONDITIONS. RH'S ARE STILL EXPECTED TO IMPROVE A BIT IN THE NORTH BEHIND THE FRONT ON SATURDAY...AND IN FACT THERE IS A SLIGHT CHANCE OF WETTING RAIN AS INSTABILITY DEVELOPS UNDER THE COLD CORE OF THE LOW...SO NO RED FLAGS ARE NECESSARY THERE ON SATURDAY. FURTHER SOUTH...DRY CONDITIONS WILL CONTINUE AND WINDS WILL REMAIN GUSTY IN THE WAKE OF THE FRONT AS HIGH PRESSURE STARTS RAPIDLY BUILDING BACK IN...SO RED FLAGS ARE QUITE JUSTIFIED FOR A SECOND DAY IN A ROW. HIGH PRESSURE WILL BE MORE FIRMLY IN CONTROL BY SUNDAY AND PERSIST FOR THE FOLLOWING SEVERAL DAYS SO IN GENERAL CONDITIONS WILL IMPROVE AFTER TOMORROW EVENING. AS MENTIONED ABOVE...THERE IS SOME INSTABILITY MAINLY IN THE NORTH TOMORROW...AND IN FACT THIS EVENING ISN'T ENTIRELY STABLE EITHER...SO THERE MAY BE A FEW ISOLATED LIGHTNING STRIKES BUT NOTHING WIDESPREAD IS EXPECTED. RCM && .LKN WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING FOR HUMBOLDT COUNTY...NORTHERN ELKO COUNTY...NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY...NORTHWESTERN NYE COUNTY...RUBY MOUNTAINS/EAST HUMBOLDT RANGE...SOUTH CENTRAL ELKO COUNTY... SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY...SOUTHWESTERN ELKO COUNTY...WHITE PINE COUNTY. WIND ADVISORY FROM 10 AM TO 10 PM PDT SATURDAY FOR NORTHERN ELKO COUNTY...NORTHWESTERN NYE COUNTY...RUBY MOUNTAINS/EAST HUMBOLDT RANGE...SOUTH CENTRAL ELKO COUNTY...SOUTHEASTERN ELKO COUNTY. RED FLAG WARNING UNTIL 10 PM PDT SATURDAY FOR NORTHEASTERN NYE COUNTY...NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY... NORTHWESTERN NYE COUNTY...SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY...WHITE PINE COUNTY. && 96
Hazardous weather outlook, Jun 8, 3:37 PM PDT, 11 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 337 PM PDT FRI JUN 8 2012 NVZ031-034-039-092245- NORTHERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE- SOUTH CENTRAL ELKO COUNTY- 337 PM PDT FRI JUN 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NEVADA. .DAY ONE...THIS AFTERNOON AND TONIGHT. GUSTY WINDS...WITH GUSTS UP TO 50 MPH...ARE EXPECTED THIS AFTERNOON INTO EARLY THIS EVENING. A WIND ADVISORY IS IN EFFECT INTO THIS EVENING. IN ADDITION TO GUSTY WINDS...LOW HUMIDITY IS ALSO IN PLACE ACROSS THE REGION...AND BOTH CONDITIONS ARE COMBINING TO CREATE HIGH FIRE DANGER. A RED FLAG WARNING IS THEREFORE ALSO IN EFFECT INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. GUSTY WINDS...WITH GUSTS UP TO 50 MPH...ARE EXPECTED SATURDAY. A WIND ADVISORY IS IN EFFECT FOR SATURDAY. SUB-FREEZING TEMPERATURES ARE POSSIBLE SATURDAY NIGHT INTO SUNDAY MORNING. THIS WOULD CAUSE DAMAGE TO OR KILL TENDER VEGETATION. A FREEZE WATCH IS THEREFORE IN EFFECT FOR SATURDAY NIGHT INTO SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE. NVZ040-092245- NORTHWESTERN NYE COUNTY- 337 PM PDT FRI JUN 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEVADA. .DAY ONE...THIS AFTERNOON AND TONIGHT. GUSTY WINDS...WITH GUSTS UP TO 40 MPH...ARE EXPECTED THIS AFTERNOON INTO EARLY THIS EVENING. IN ADDITION TO GUSTY WINDS...LOW HUMIDITY IS ALSO IN PLACE ACROSS THE REGION...AND BOTH CONDITIONS ARE COMBINING TO CREATE HIGH FIRE DANGER. A RED FLAG WARNING IS IN EFFECT INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. GUSTY WINDS...WITH GUSTS UP TO 50 MPH...ARE EXPECTED SATURDAY. A WIND ADVISORY IS IN EFFECT FOR SATURDAY. LOW HUMIDITY WILL ALSO REMAIN IN PLACE ACROSS THE REGION...AND BOTH CONDITIONS WILL COMBINE TO CREATE HIGH FIRE DANGER. A RED FLAG WARNING IS IN EFFECT AGAIN ON SATURDAY. SUB-FREEZING TEMPERATURES ARE POSSIBLE SATURDAY NIGHT INTO SUNDAY MORNING. THIS WOULD CAUSE DAMAGE TO OR KILL TENDER VEGETATION. A FREEZE WATCH IS THEREFORE IN EFFECT FOR SATURDAY NIGHT INTO SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE. NVZ033-092245- SOUTHEASTERN ELKO COUNTY- 337 PM PDT FRI JUN 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NEVADA. .DAY ONE...THIS AFTERNOON AND TONIGHT. GUSTY WINDS...WITH GUSTS UP TO 50 MPH...ARE EXPECTED THIS AFTERNOON INTO EARLY THIS EVENING. A WIND ADVISORY IS IN EFFECT INTO THIS EVENING. IN ADDITION TO GUSTY WINDS...LOW HUMIDITY IS ALSO IN PLACE ACROSS THE REGION...AND BOTH CONDITIONS ARE COMBINING TO CREATE HIGH FIRE DANGER. A RED FLAG WARNING IS THEREFORE ALSO IN EFFECT INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. GUSTY WINDS...WITH GUSTS UP TO 50 MPH...ARE EXPECTED AGAIN SATURDAY. A WIND ADVISORY IS THEREFORE IN EFFECT FOR SATURDAY AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE. NVZ035>037-092245- WHITE PINE COUNTY- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- 337 PM PDT FRI JUN 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL NEVADA AND NORTH CENTRAL NEVADA. .DAY ONE...THIS AFTERNOON AND TONIGHT. GUSTY WINDS...WITH GUSTS UP TO 50 MPH...ARE EXPECTED THIS AFTERNOON INTO EARLY THIS EVENING. A WIND ADVISORY IS IN EFFECT INTO THIS EVENING. IN ADDITION TO GUSTY WINDS...LOW HUMIDITY IS ALSO IN PLACE ACROSS THE REGION...AND BOTH CONDITIONS ARE COMBINING TO CREATE HIGH FIRE DANGER. A RED FLAG WARNING IS THEREFORE ALSO IN EFFECT INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. GUSTY WINDS...WITH GUSTS UP TO 40 MPH...ARE EXPECTED AGAIN ON SATURDAY. LOW HUMIDITY WILL ALSO REMAIN IN PLACE ACROSS THE REGION...AND BOTH CONDITIONS WILL COMBINE TO CREATE HIGH FIRE DANGER. A RED FLAG WARNING IS THEREFORE IN EFFECT AGAIN ON SATURDAY. SUB-FREEZING TEMPERATURES ARE POSSIBLE SATURDAY NIGHT INTO SUNDAY MORNING. THIS WOULD CAUSE DAMAGE TO OR KILL TENDER VEGETATION. A FREEZE WATCH IS THEREFORE IN EFFECT FOR SATURDAY NIGHT INTO SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE. NVZ030-092245- HUMBOLDT COUNTY- 337 PM PDT FRI JUN 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NEVADA. .DAY ONE...THIS AFTERNOON AND TONIGHT. GUSTY WINDS...WITH GUSTS UP TO 40 MPH...ARE EXPECTED THIS AFTERNOON INTO EARLY THIS EVENING. IN ADDITION TO GUSTY WINDS...LOW HUMIDITY IS ALSO IN PLACE ACROSS THE REGION...AND BOTH CONDITIONS ARE COMBINING TO CREATE HIGH FIRE DANGER. A RED FLAG WARNING IS THEREFORE IN EFFECT INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SUB-FREEZING TEMPERATURES ARE POSSIBLE SATURDAY NIGHT INTO SUNDAY MORNING. THIS WOULD CAUSE DAMAGE TO OR KILL TENDER VEGETATION. A FREEZE WATCH IS THEREFORE IN EFFECT FOR SATURDAY NIGHT INTO SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE. NVZ038-092245- SOUTHWESTERN ELKO COUNTY- 337 PM PDT FRI JUN 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NEVADA. .DAY ONE...THIS AFTERNOON AND TONIGHT. GUSTY WINDS...WITH GUSTS UP TO 50 MPH...ARE EXPECTED THIS AFTERNOON INTO EARLY THIS EVENING. A WIND ADVISORY IS IN EFFECT INTO THIS EVENING. IN ADDITION TO GUSTY WINDS...LOW HUMIDITY IS ALSO IN PLACE ACROSS THE REGION...AND BOTH CONDITIONS ARE COMBINING TO CREATE HIGH FIRE DANGER. A RED FLAG WARNING IS THEREFORE ALSO IN EFFECT INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SUB-FREEZING TEMPERATURES ARE POSSIBLE SATURDAY NIGHT INTO SUNDAY MORNING. THIS WOULD CAUSE DAMAGE TO OR KILL TENDER VEGETATION. A FREEZE WATCH IS THEREFORE IN EFFECT FOR SATURDAY NIGHT INTO SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE. NVZ041-092245- NORTHEASTERN NYE COUNTY- 337 PM PDT FRI JUN 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEVADA. .DAY ONE...THIS AFTERNOON AND TONIGHT. GUSTY WINDS...WITH GUSTS UP TO 40 MPH...ARE EXPECTED THIS AFTERNOON INTO EARLY THIS EVENING. IN ADDITION TO GUSTY WINDS...LOW HUMIDITY IS ALSO IN PLACE ACROSS THE REGION...AND BOTH CONDITIONS ARE COMBINING TO CREATE HIGH FIRE DANGER. A RED FLAG WARNING IS IN EFFECT INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. GUSTY WINDS...WITH GUSTS UP TO 40 MPH...ARE EXPECTED AGAIN ON SATURDAY. LOW HUMIDITY WILL ALSO REMAIN IN PLACE ACROSS THE REGION...AND BOTH CONDITIONS WILL COMBINE TO CREATE HIGH FIRE DANGER. A RED FLAG WARNING IS IN EFFECT AGAIN ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE. RCM
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.